# SDR DALA2016061004550

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 42,244 hours, 28,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT L1 DOOR HAD A DISCONNECTED LANYARD. THE LANYARD WAS DISCONNECTED FROM THE DOOR.  THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703.  MAINTENANCE REINSTALLED THE DOOR SLIDE LANYARD IAW AMM 25-61.
